# SDR AALA200800020

- Difficulty date: January 3, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 31,629 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT EXIT SIGN AT LOWER LEFT PARTITION AFT OF SEAT ROW 45CEG MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT EXIT SIGN AT LOWER LEFT PARTITION AFT OF SEAT ROW 45CEG.  SYSTEM GROUND CHECKED NORMAL OPERATION.
